# SDR SWAA2013112022612

- Difficulty date: October 4, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 69,230 hours, 65,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FWD FLANGE CRACKED AT BS 727, STRINGER 18A LT.  REPAIRED FLANGE IAW EA.
